# SDR ASAA2016110518783

- Difficulty date: November 5, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 986.5, RBL 12 - LBL 48 CORRODED.  ACFT GROUNDED. REMOVED REPAIR IAW SRM 51-40-02.  FABRICATED AND INSTALLED A NEW REPAIR IAW SRM 53-70-51-2R-4 REPAIR 4.
